"I really cannot praise your Serenity cream enough, it’s a miracle. I was prescribed oestrogen patches which still gave me hot flushes & night sweats, then HRT which did not relieve and also made me nauseous with headaches. This was changed to a different HRT formula which relieved the symptoms but did not stop them and my GP doubled the dose!! Symptoms stopped for one month, then returned.
Jane - age 49
Jane - age 49
As my symptoms came back with a vengeance I was put back on oestrogen patches. By now I felt dreadful, I had time off work as I could not cope - crying, nervous, loss of all libido and joy of life - I would say I was on the verge of a complete nervous breakdown.
I then received your cream. It really was put to the test. As I was so desperate I would have tried anything to feel better (I could not have felt worse). I ripped off the patch and rubbed in a little Serenity cream. At the time I thought it was crazy - just a little dab of cream against all these horrendous menopause symptoms.
That night was the first full night’s sleep I had in a year - no night sweats, no visits to the loo. I awoke refreshed and revived!! I dabbed a little more on that morning and I can honestly say I have not suffered another flush or night sweat since. My anxiety and hot flushes have gone and all my womanly feelings have returned. I lost 7 pounds in weight in 10 days (no dieting) - no more bloating, my skin and hair looks great - I am successfully reducing my weight - I'd gained 21 pounds on oestrogen.
So many people have complimented me on how fantastic I now look (that’s a boost in itself). To sum up, I feel so well I am elated. I’m high on life and at 49 feel and look wonderful.
If people ask me 'Does Serenity cream really work?'. My answer is 'Yes yes yes!!'"
All information given on this site is for general interest only. Every woman is unique. Your results may vary.Disclaimer: This article is intended to educate readers about Natural Progesterone and/or other Wellsprings products. For medical advice you should always talk to a healthcare professional.